| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The user facility is foreign; therefore a facility medwatch report will not be available.Report source: (b)(6).
Event or Problem Description
It was reported the sternal closure implant was explanted during an emergent re-entry.The implant was reportedly difficult to remove.No additional patient consequences have been reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint was opened because sri gullapalli, sales rep reports sl360 system not cutting in emergency situations.In regards to the emergent re-entry revision, the implants were removed in a revision; therefore, the complaint is considered confirmed.No product was returned and no functional tests or inspections could be performed.The dhr for this product could not be reviewed due to the lot number being unknown.There are no indications of manufacturing defects.For this part (74-0004) and the previous one year (from the notification date) regarding difficulty cutting the plates during emergent reentry, there is a complaint rate of 0.073% which is no greater than the occurrence listed in the application fmea.The most likely underlying cause of this complaint is patient condition.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report b5 describe event or problem g4 date received by manufacturer g7 type of report h2 follow up type h3 device evaluated by manufacturer h6 method code h6 results code h6 conclusions code h10 additional narratives/data.
Event or Problem Description
This follow-up report is being submitted to relay additional information.